# SDR UIEA2020042800870

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 86,263 hours, 15,306 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D-STA 1460 - STA 1480 RBL 11 SEAT TRACK LOWER SURFACE 2EA LOCATION FOUND CORROSION.( CABIN-STA 1475 - STA 1479 RBL 11.33" SEAT TRACK LOWER SURFACE CORROSION AREA REPAIRED IAW RI-53-40-14010 REV. A. THIS REPAIR IS A PERMANENT REPAIR. )
